# SDR REXA2020070200579

- Difficulty date: June 28, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,517 hours, 19,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF LEFT WING IS INOP.  REPLACED BULB IN EXTERIOR EMERGENCY LIGHT AFT OF LEFT WING IAW AMM 33-51-15.  OPS CHECK GOOD.
